Version of Record online: 30 JUL 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 33, Issue 1, pages 143–157, 15 January 2014
How to Cite
Wu, P., Tu, X.M. and Kowalski, J. (2014), On assessing model fit for distribution-free longitudinal models under missing data. Statist. Med., 33: 143–157. doi: 10.1002/sim.5908
- Issue online: 10 DEC 2013
- Version of Record online: 30 JUL 2013
- Manuscript Accepted: 13 JUN 2013
- Manuscript Revised: 30 APR 2013
- Manuscript Received: 28 FEB 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!